m+Medelevator.RU
← Поиск публикаций
Indian journal of pharmacology · 2026

Carbamazepine-induced aplastic anemia: A rare reported adverse drug reaction.

СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kushwah Anjali, Tomar Akhilesh Pratap Singh, Shinde Meghna, Acharya Preeti

Аннотация

Carbamazepine is widely used drug for various neurological psychiatric disorders. Aplastic anemia is its rare serious adverse effect which possess high mortality rate. This is a retrospective case study where aplastic anemia due to carbamazepine was reported. We enquired the case details and on doing the causality assessment by World Health Organization scale, concluded it as a "certain" type of Adverse Drug Reaction (ADR) induced by carbamazepine. A 44-year-old male was taking carbamazepine prescribed for epilepsy for 2 years. For the last 4-5 months, he started having generalized weakness, easy fatiguability, shortness of breath on exertion, and pedal edema. Investigating it, further he was diagnosed with carbamazepine-induced aplastic anemia. Routine blood investigations, bone marrow findings, etiological confirmation done by treating physicians, and reporting of ADRs by pharmacologists through pharmacovigilance program may provide World Health Organization to release drug alerts so as to warrant the future use of culprit drugs.

Предметные рубрики MeSH